# SDR FDEA202007211599

- Difficulty date: July 21, 2020
- Submitted: July 23, 2020
- Operation: Air carrier
- Aircraft: N961FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25268
- Aircraft time: 57,012 hours, 27,753 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Part number: 416N2100700SP
- Part serial: 2023060
- Condition: Loose
- Location: L1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SLIDE COVER ON L1 DOOR IS LOOSE.  REPLACED DAMAGE POTED INSERTS ON UPPER HINGE COVER PANEL IAW AMM 25-00-00-8.  INSTALLED SERVICEABLE  SLIDE COVER IAW AMM 25-66-01-4.
